Search Results

There are 7839675 results for: content related to: Erratum: Note of correction: “Laplace approximations to posterior moments and marginal distributions on circles, spheres, and cylinders”

  1. Acknowledgement of referees' services

    Canadian Journal of Statistics

    Volume 35, Issue 1, March 2007, Page: 7,

    Version of Record online : 5 JAN 2010, DOI: 10.1002/cjs.5550350104

  2. Report from the previous Editor

    Canadian Journal of Statistics

    Volume 35, Issue 1, March 2007, Page: 5,

    Version of Record online : 5 JAN 2010, DOI: 10.1002/cjs.5550350103

  3. Editorial

    Canadian Journal of Statistics

    Volume 35, Issue 1, March 2007, Pages: 1–4, Paul Gustafson

    Version of Record online : 5 JAN 2010, DOI: 10.1002/cjs.5550350102

  4. Masthead

    Canadian Journal of Statistics

    Volume 35, Issue 1, March 2007, Page: fmi,

    Version of Record online : 5 JAN 2010, DOI: 10.1002/cjs.5550350101

  5. Complete online access to the canadian journal of statistics

    Canadian Journal of Statistics

    Volume 35, Issue 2, June 2007, Page: 339,

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550350210

  6. Author's correction

    Canadian Journal of Statistics

    Volume 19, Issue 4, December 1991, Page: 453,

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315435

  7. Volume 35 (2007): Subscription rates/frais d'abonnement

    Canadian Journal of Statistics

    Volume 34, Issue 3, September 2006, Page: 532,

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550340314

  8. Discussion

    Canadian Journal of Statistics

    Volume 25, Issue 1, March 1997, Pages: 38–44,

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315354

  9. Volume 34 (2006): Subscription rates/Frais d'abnonnement

    Canadian Journal of Statistics

    Volume 33, Issue 4, December 2005, Page: 602,

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550330410

  10. Forthcoming papers/Articles à paraǐtre

    Canadian Journal of Statistics

    Volume 34, Issue 2, June 2006, Page: 357,

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550340211

  11. Volume 34 (2006): Subscription rates/Frais d'abonnement

    Canadian Journal of Statistics

    Volume 33, Issue 3, September 2005, Page: 470,

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5540330312

  12. Estimation of a semiparametric recursive bivariate probit model in the presence of endogeneity

    Canadian Journal of Statistics

    Volume 39, Issue 2, June 2011, Pages: 259–279, Giampiero Marra and Rosalba Radice

    Version of Record online : 23 MAY 2011, DOI: 10.1002/cjs.10100

  13. Testing uniformity for the case of a planar unknown support

    Canadian Journal of Statistics

    Volume 40, Issue 2, June 2012, Pages: 378–395, José R. Berrendero, Antonio Cuevas and Beatriz Pateiro-López

    Version of Record online : 2 APR 2012, DOI: 10.1002/cjs.10140

  14. Relative risk regression for current status data in case-cohort studies

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 557–577, Zhiguo Li and Bin Nan

    Version of Record online : 6 JUL 2011, DOI: 10.1002/cjs.10111

  15. Authors' addendum to: “A generalized-moments specification test for the logistic link”

    Canadian Journal of Statistics

    Volume 28, Issue 2, June 2000, Page: 446, Konstantinos Fokianos, Amy Peng and Jing Qin

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315991

  16. Multivariate analysis a selected and abstracted bibliography. 1957-1972

    Canadian Journal of Statistics

    Volume 3, Issue 2, 1975, Pages: 299–300, Kocherlakota Subrahmaniam and Kathleen Subrahmaniam

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315288

  17. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Version of Record online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  18. Self-consistent estimation of mean response functions and their derivatives

    Canadian Journal of Statistics

    Volume 39, Issue 2, June 2011, Pages: 280–299, Richard Charnigo and Cidambi Srinivasan

    Version of Record online : 23 MAY 2011, DOI: 10.1002/cjs.10104

  19. Optimal estimating functions in incomplete data and length biased sampling data problems

    Canadian Journal of Statistics

    Volume 39, Issue 3, September 2011, Pages: 510–518, Jing Qin and Biao Zhang

    Version of Record online : 27 JUL 2011, DOI: 10.1002/cjs.10115

  20. Selected Tables in Mathematical Statistics, Volume V. Edited by D. B. Owen and R. E. Odeh for The Institute of Mathematical Statistics. American Mathematical Society, Providence, Rhode Island, 1977. viii + 263 pp. U.S. $1 6.80. ISBN 0-821 8-1 905-4

    Canadian Journal of Statistics

    Volume 7, Issue 2, 1979, Page: 235, Charles W. Dunnett

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315127